Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

What are the withdrawal symptoms of Gabapentin?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 1611 Questions
Question
What are the effects of sudden cessation of gabapenten?
Fri, 4 May 2018 in Medicines and Side Effects
 
 
Answered by Dr. Suma Parinam 29 minutes later
Brief Answer:
Pain, agitation, hunger

Detailed Answer:
hi,
As Gabapentin is used as calming drug in case of alcohol addiction or marijuana etc, the calmness is affected once you withdraw it suddenly. you may experience more pain, anxious and more hunger for half a day to full day. so fluctuations in BP recorded as well.
Please take your doctor advise in case you wish to withdraw it.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor